# SDR UIEA2018100802205

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,657 hours, 16,352 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT ENG OIL PRESSURE LIGHT NOT ILLUMINATED. RELAMPED PER AMM 33-16-02.
